MathSciNet Relay Station
MathSciNet bibliographic data
MR718907 (85m:65074) 65L15
Ortiz, E. L.; Samara, H. Numerical solution of differential eigenvalue problems with an operational approach to the tau method. Computing 31 (1983), no. 2, 95–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement